# SDR 97ZZZX245

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343AL
- Make and model: Bell 206L-3
- Aircraft serial: 51372
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: M/R
- Part time: 2,443 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION FOUND BLADE SKIN CORRODED AND SEPARATED FROM SPAR AT BLADE TIP.
